# SDR DALA2021030401259

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 84,352 hours, 38,824 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Rt Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 RIGHT AFT GALLEY EMERGENCY OXYGEN INOP. CORRECTIVE ACTION: MASK CONTAINER AND DOOR REPLACED PER A320 AMM 35-21. (6691866)
